# SDR UALA2012071803881

- Difficulty date: July 15, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 61,325 hours, 22,899 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 1 Ef
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT PASS O2 MASKS IN SEATS 1EF DEPLOYED.  MASKS HAD TO BE SECURED WITH DUCT TAPE.  REPACKED MASK PER AMM.   PERFORMED.  ACCOMPLISHED DROP TEST.
